# SDR ASOA01164

- Difficulty date: September 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP1670
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHTS BETWEEN ROW 9 AND 11 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BURNED OUT LIGHT BULBS IN EMERGENCY FLOOR STRIP LIGHT ASSEMBLIES AT ROWS 9-11.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
